# SDR UALA2009062901845

- Difficulty date: June 29, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 54,138 hours, 10,713 cycles
- Engine: Pwa PW4077
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN TANK FUEL TRANSFER ISSUE.  REPLACED LT OUTBOARD VLV CONTROL UNIT.  RE-TESTED FLOW RT WING TO LT WING APPROX 6000LBS IN 5 MINS.
